English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51771/86989 (60%)
Visitors : 8366879      Online Users : 252
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41310


    Title: Some infinite series and functional relations that arose in the context of fractional calculus
    Authors: Chen, Kung-yu;陳功宇;Srivastava, H. M.
    Contributors: 淡江大學數學學系
    Keywords: fractional calculus;Psi (or Digamma) functions;generalized hypergeometric functions;functional relations;H-functions;Mellin–Barnes contour integral
    Date: 2000-12-01
    Issue Date: 2010-01-28 07:15:39 (UTC+8)
    Publisher: Elsevier
    Abstract: Several interesting infinite series relations were derived recently by applying such operators of fractional calculus as the familiar Riemann–Liouville fractional differintegral operator 0Dμz of (real or complex) order μ. The main object of this paper is to present much simpler alternative derivations of substantially more general families of infinite series relations without using fractional calculus. Some relevant connections among various known results are also provided.
    Relation: Journal of Mathematical Analysis and Applications 252(1), pp.376-388
    DOI: 10.1006/jmaa.2000.7079
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    0KbUnknown144View/Open
    index.html0KbHTML17View/Open
    index.html0KbHTML12View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback